| Model Number |
5531-G-610-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
12/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's left knee was revised.As reported: "pt.Presented with a red/swollen knee, with what appears to be an abscess of a previous surgical incision.Dr.Opted to perform an extensive i&d and swap out the pt's triathlon x3 insert.No complaints have been filed against the components themselves.No further info available.".